# SDR AALA202209093429

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 737
- Aircraft serial: 31543
- Aircraft time: 36,905 hours, 4,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Part number: M18107910001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT 1D FORWARD EMERGENCY LIGHT INOPERATIVE. REPLACED EMERGNCY LIGHT HARNESS. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
